Kodai Mathematical Journal

Apparent contours of stable maps between closed surfaces

Takahiro Yamamoto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $M$ and $N$ be connected and orientable, closed surfaces. For a stable map $\varphi : M \rightarrow N$, denote by $c(\varphi)$ and $n(\varphi)$ the numbers of cusps and nodes of $\varphi$ respectively. In this paper, we determine the minimal number $c(\varphi) + n(\varphi)$ among the apparent contours of degree $d$ stable maps $M \rightarrow N$ whose singular points set consists of one component.

Article information

Kodai Math. J., Volume 40, Number 2 (2017), 358-378.

First available in Project Euclid: 12 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Yamamoto, Takahiro. Apparent contours of stable maps between closed surfaces. Kodai Math. J. 40 (2017), no. 2, 358--378. doi:10.2996/kmj/1499846602. https://projecteuclid.org/euclid.kmj/1499846602

Export citation